MathSciNet Relay Station
MathSciNet bibliographic data
MR2833427 34A08 (26A33 34B15 34B18)
Wang, Yongqing; Liu, Lishan; Wu, Yonghong Positive solutions for a class of fractional boundary value problem with changing sign nonlinearity. Nonlinear Anal. 74 (2011), no. 17, 6434–6441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement